# SDR DHL2003740506

- Difficulty date: February 3, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT AFT PIT FLOORBEAM AT RBL 15 IS CRACKED AT NUT PLATE STA 950E.  REMOVED FASTENERS PER SRM 57-30-2.  CUT OUT DAMAGED AREA 2 PLACES PER SRM 51-40-3 FIG 3.  FABRICATED DOUBLER ANGLES (2024 T3) .050 PER SRM 51-30-2.  TREATED AND PRIMED PER SRM 51-30-2.  INSTALLED REPAIR PER SRM 51-40-3 AND 51-30-2.
